# SDR IPXA09M57259

- Difficulty date: August 2, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft time: 59,573 hours, 10,675 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AEA716041
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQUENCE NO 258-F2-01 AT STA 1461,1481 AND LBL 80- LBL 85.  NOT PER MD-11 SRM.  REMOVED DOUBLERS, FABRICATED AND INSTALLED REPAIR DOUBLER IAW UPS EO MD11-5330-34811-A AND SAA EA 011-5330-01-A1980
